Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Dizziness,fatigue,heart condition,prolonged Q-T syndrome

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 362 Questions
I feel like I can't take a XXXXXXX breath. I am dizzy, tingly, weak, and extremely tired. This has been happening for two weeks now. I am 23 years old with a heart condition; Prolonged Q-T syndrome. I have an ICD. I weigh about 103-105 LBS.
Posted Thu, 3 May 2012 in Hypertension and Heart Disease
Answered by Dr. Kiran Kumar 34 minutes later

You have mentioned that you have a cardiac conduction i.e Prolonged QT syndrome and ICD has been placed in the past. And for two weeks, you have been feeling dizzy, tingly, weak, extremely tired and have breathing difficulty.

Some times though ICD is insitu, it might not be sensing or acting.

Hence in the presence of such a cardiac condition, one needs to rule out the possibility of cardiac arrhythmias. I suggest that you consult your cardiologist. Holter examination and Echo may need to be done. This will pick up any cardiac abnormality which can be related to the symptoms described by you.

There are also other causes of dizzyness and weakness. Vertigo, anemia, thyroid hormone dysfunctions, etc are few of common causes. These can be considered if your cardiac evaluation is normal.

Some times these symptoms could be related to reduced sleep, anxiety and stress. I hope you are not offended here. But possibilities of stress and anxiety can lead these symptoms.
Even this can lead to such symptoms.

Hope this answers your query. Please get back if you need any further information.


Dr Kiran
Above answer was peer-reviewed by
Follow-up: Dizziness,fatigue,heart condition,prolonged Q-T syndrome 19 hours later
Thank you Dr. XXXXXXX I forgot to mention a few more things. About a month ago I had a strange episode that landed me in the hospital. My body was completely numb and I kept having these odd "white flashes" in my eyes with a feeling of being shocked. Ever since that day my symptoms started. I get terrible migraine headaches and nausea. After I wrote you yesterday one of those weird episodes happened again, and I was sent to the hospital. My ICD was interrogated and my heart was fine. The doctor just told me I was anxious and gave me zoloft. I am a very calm person, never anxious, and nothing bad happened to set off a panic attack. Odd question, but could mold be causing this? I live in an old apartment, and the window sills are covered in a black mold.
Answered by Dr. Kiran Kumar 3 hours later

Good to hear from you again.

White flashes infront of eyes are called Photopsias.

These white flashes are very commonly associated with Migrane Headaches. They can also occur while straining.

Anxiety and panic attacks can lead to numbness and paraesthesia (Pins and Needles Sensation) of body and extremities. They can be associated with light headedness.

I am happy and relieved that your ICD and heart are OK.

Mold inhalation can cause allergic symptoms responsible for breathing difficulties. Anti allergy medications can be useful in such cases. However it is difficult to corelate your other symptoms with molds.

Hope this answers your query.

Wish you good health


Take Care

Dr Kiran
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor